# SDR UALA2011040601669

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN L-2 DOOR EMERGENCY EVACUATION SLIDE INSTALLED INCORRECTLY AT UPPER ATTACH POINTS. REMOVED SLIDE AND REINSTALLED PER MM ON NON ROUTINE BY MECH AND INSP QC385. FULLY INSTALLED THE MAIN CABIN L-2 DOOR EMERGENCY EVACUATION SLIDE SAFETY PIN PER MM ON NON ROUTINE.
